A 40-year-old member asked:
Disclaimer

is there a medication i could take to lower my liver enzyme levels?

1 doctor answer
Dr. Andrew Turrisi
47 years experience Radiation Oncology
You need: To find out the cause of the enzyme elevation. There are treatments if it is a virus, and youshould steer clear of alcohol if that is a potential cause and until one is found, but many medications can cause the "trans-aminitis". No heal-all for this serious finding need to see an internist/hepatologist.
Answered on Dec 9, 2017
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 28-year-old female asked:
Dr. Clarence Grim
57 years experience Endocrinology
High liver enzymes: 28 F just found high liver enzymes. Asks should I stop medications? This will depend on the medications and the cause of the liver problem. Check wi ... Read More
A 48-year-old male asked:
Dr. Jessica Langenhan
16 years experience Psychiatry
Med interactions: Medications taken together can have interactions with each other, in part because of what you noted--being metabolized by the same liver enzyme. These ... Read More
A 27-year-old male asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Not sure: It depends on how high.There are multiple reasons some may be high such as you mentioned alcohol,drugs,obesity and fatty liver,viruses,etc. Sometimes ... Read More
A 40-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Maybe: You'll want to rule out hepatitis B and C, Wilson's (unlikely with these low levels at your age but not to be missed), early hemochromatosis, and auto ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month